# SDR GLBA20110811G

- Difficulty date: August 10, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N208GL
- Make and model: Beech 1900D
- Aircraft serial: UE208
- Aircraft time: 31,914 hours, 38,259 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Pcb
- Part number: 1203640919
- Part serial: 359B94
- Condition: Inoperative
- Location: Feathering Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX REPORTED THAT DURING ENGINE RUNS THE AUTOFEATHER CB POPPED DURING THE AFX TEST.  MX REPLACED THE AUTOFEATHER RELAY PCB IAW AIM MI 24-01, OPS CK GOOD. PN: 129-364091-9 SN: 359B94.
